YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Applied Mechanics
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Applied Mechanics
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    Asymptotic Theory of a Slender Rotating Beam With End Masses

    Source: Journal of Applied Mechanics:;1972:;volume( 039 ):;issue: 002::page 569
    Author:
    A. M. Whitman
    ,
    J. M. Abel
    DOI: 10.1115/1.3422719
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: The method of matched asymptotic expansions is employed to solve the singular perturbation problem of the vibrations of a rotating beam of small flexural rigidity with concentrated end masses. The problem is complicated by the appearance of the eigenvalue in the boundary conditions. Eigenfunctions and eigenvalues are developed as power series in the perturbation parameter β1/2 and results are given for mode shapes and eigenvalues through terms of the order of β.
    keyword(s): Rotating beams , Eigenvalues , Shapes , Stiffness , Eigenfunctions , Vibration AND Boundary-value problems ,
    • Download: (627.8Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      Asymptotic Theory of a Slender Rotating Beam With End Masses

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/158290
    Collections
    • Journal of Applied Mechanics

    Show full item record

    contributor authorA. M. Whitman
    contributor authorJ. M. Abel
    date accessioned2017-05-09T01:19:04Z
    date available2017-05-09T01:19:04Z
    date copyrightJune, 1972
    date issued1972
    identifier issn0021-8936
    identifier otherJAMCAV-25961#569_1.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/158290
    description abstractThe method of matched asymptotic expansions is employed to solve the singular perturbation problem of the vibrations of a rotating beam of small flexural rigidity with concentrated end masses. The problem is complicated by the appearance of the eigenvalue in the boundary conditions. Eigenfunctions and eigenvalues are developed as power series in the perturbation parameter β1/2 and results are given for mode shapes and eigenvalues through terms of the order of β.
    publisherThe American Society of Mechanical Engineers (ASME)
    titleAsymptotic Theory of a Slender Rotating Beam With End Masses
    typeJournal Paper
    journal volume39
    journal issue2
    journal titleJournal of Applied Mechanics
    identifier doi10.1115/1.3422719
    journal fristpage569
    journal lastpage576
    identifier eissn1528-9036
    keywordsRotating beams
    keywordsEigenvalues
    keywordsShapes
    keywordsStiffness
    keywordsEigenfunctions
    keywordsVibration AND Boundary-value problems
    treeJournal of Applied Mechanics:;1972:;volume( 039 ):;issue: 002
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian